MAUDE Adverse Event Report: EXACTECH, INC. SMALL GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SMALL GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-35-01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Osteolysis (2377); Aseptic loosening (4883)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 300-30-09 - equinoxe preserve stem 9mm.(b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6), 320-15-05 - eq rev locking screw.(b)(6), 320-20-00 - eq reverse torque defining screw kit.(b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm.(b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.(b)(6), 320-31-36 - glenosphere, 36mm.(b)(6), 320-35-01 - small glenoid plate.(b)(6), 321-52-07 - 3.2mm drill bit sterile.(b)(6), 321-52-09 - 3.2mm k-wire, trocar tip.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, approximately 4 years and 9 months post the initial reverse total shoulder arthroplasty, the patient presented to the surgeon's office with complaints of pain and stiffness in their right shoulder.Upon examination and x-ray imaging it appears there are changes around the glenoid implant, indicating bone loss and possible loosening of the glenoid baseplate implant.There are changes and bone resorption shown around the humeral stem as well.The patient was scheduled for a revision right total shoulder arthroplasty with removal of implants and reimplantation of a stable reverse construct.The patient was revised and the original humeral tray, liner, glenosphere, glenosphere screw, peripheral screws and caps, and the baseplate were removed.The humeral stem was well fixed and was retained.The shoulder joint and bone were debrided and prepped for re-implant of a competitor's reverse glenoid baseplate and glenosphere.An exactech humeral tray and liner were implanted on the retained stem and matched to the size of the competitor 36mm glenosphere.The patient left the operating room stable.

Brand Name
SMALL GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23403954
Report Number1038671-2025-03209
Device Sequence Number15641631
Product Code KWT
UDI-Device Identifier10885862534866
UDI-Public10885862534866
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-35-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/28/2025
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale